Original Articles

Characterisation of regular graphs as loop graphs

Published in: Quaestiones Mathematicae
Volume 28, issue 2, 2005 , pages: 243–250
DOI: 10.2989/16073600509486125
Author(s): Eric Mwambene


There have been various generalisations of Cayley graphs, prototypes of transitive graphs. The most generalised is the description of graphs on general groupoids. What has clearly emerged in this exercise is that the philosophy of constructing graphs on groupoids offers a fruitful avenue from which we may understand some aspects of graph theory.

Get new issue alerts for Quaestiones Mathematicae